RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1028–1035 (Mi de9970)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

On the unique solvability of some classes of nonlinear regular and singularly perturbed boundary value problems

Yu. A. Konyaev

Moscow Power Engineering Institute

Full text: PDF file (1026 kB)

English version:
Differential Equations, 1999, 35:8, 1035–1042

Bibliographic databases:
UDC: 517.927.4
Received: 06.06.1996

Citation: Yu. A. Konyaev, “On the unique solvability of some classes of nonlinear regular and singularly perturbed boundary value problems”, Differ. Uravn., 35:8 (1999), 1028–1035; Differ. Equ., 35:8 (1999), 1035–1042

Citation in format AMSBIB
\Bibitem{Kon99}
\by Yu.~A.~Konyaev
\paper On the unique solvability of some classes of nonlinear regular and singularly perturbed boundary value problems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1028--1035
\mathnet{http://mi.mathnet.ru/de9970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741626}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1035--1042


Linking options:
  • http://mi.mathnet.ru/eng/de9970
  • http://mi.mathnet.ru/eng/de/v35/i8/p1028

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Konyaev, “An algorithm for constructing a quasi-regular asymptotic representation for the solution of singularly perturbed linear multi-point boundary value problems with fast and slow variables”, Russian Math. (Iz. VUZ), 46:7 (2002), 12–19  mathnet  mathscinet  zmath  elib
    2. Yu. A. Konyaev, “Initial-value and multipoint boundary-value problems for nonautonomous systems with polynomial matrices and their applications”, Journal of Mathematical Sciences, 170:3 (2010), 332–339  mathnet  crossref  mathscinet
    3. A. G. Eliseev, Yu. A. Konyaev, D. A. Shaposhnikova, “Unique Solvability of Singularly Perturbed Boundary-Value Problems with Unstable Spectrum of the Limit Operator”, Math. Notes, 95:2 (2014), 204–207  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:44
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019